# SDR REXA2024051700390

- Difficulty date: April 9, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N300PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15300
- Aircraft time: 22,886 hours, 17,250 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Handle
- Part number: H34455
- Condition: Cracked
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SPECIAL DETAILED INSPECTION (EDDY CURRENT) OF THE MAIN AVIONICS COMPARTMENT DOOR HANDLE FOUND CRACK INDICATIONS TRAVERSAL AROUND THE BASE OF THE SHAFT HANDLE HOUSE ON LEFT AND RIGHT SIDES. FAILED NDT.  REMOVED MAIN AVIONICS-COMPARTMENT DOOR-HANDLE IAW CRJ-900 AMM 52-42-03-000-801 (CONFIG A01). INSTALLED NEW SERVICEABLE HANDLE (PN H3445-5) FOR MAIN AVIONICS DOOR IAW CRJ900 AMM 52-42-03-400-801-A01.
